Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 153, NWS Wilmington, OH

August 16, 2016Clinton County, Warren County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Aug 16, 2016, 3:57 PM EDT for Clinton County, Warren County, Ohio. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 16, 2016, 3:57 PM EDT (19:57 UTC)
Expired
Aug 16, 2016, 4:30 PM EDT
In force
33 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clinton County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 9 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.0 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 257 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
257 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
702 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

715 
WUUS51 KILN 161957
SVRILN
OHC027-165-162030-
/O.NEW.KILN.SV.W.0153.160816T1957Z-160816T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
357 PM EDT TUE AUG 16 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL WARREN COUNTY IN SOUTHWESTERN OHIO...
  NORTHWESTERN CLINTON COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 430 PM EDT.

* AT 356 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  WAYNESVILLE... MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WILMINGTON...HARVEYSBURG...PORT WILLIAM...NEW ANTIOCH...OGDEN...
  BURTONVILLE...BLOOMINGTON...INTERSTATE 71 AT US ROUTE 68...CAESAR
  CREEK STATE PARK...KINGMAN...OAKLAND...REESVILLE...MELVIN AND
  LUMBERTON.

THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 38 AND 57.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3944 8407 3955 8402 3956 8378 3955 8367
      3936 8368
TIME...MOT...LOC 1956Z 272DEG 30KT 3949 8400 

HAIL...<.75IN
WIND...60MPH
 
$$

HAINES
3 follow-up statements
933 
WWUS51 KILN 162006
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
406 PM EDT TUE AUG 16 2016

OHC165-162016-
/O.CAN.KILN.SV.W.0153.000000T0000Z-160816T2030Z/
WARREN OH-
406 PM EDT TUE AUG 16 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WARREN COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3943 8398 3955 8396 3956 8378 3955 8367
      3936 8368
TIME...MOT...LOC 2006Z 272DEG 30KT 3949 8389 

$$

OHC027-162030-
/O.CON.KILN.SV.W.0153.000000T0000Z-160816T2030Z/
CLINTON OH-
406 PM EDT TUE AUG 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHWESTERN CLINTON COUNTY...

AT 406 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILMINGTON...
MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WILMINGTON...PORT WILLIAM...KINGMAN...NEW ANTIOCH...OGDEN...
OAKLAND...REESVILLE...BURTONVILLE...BLOOMINGTON...
INTERSTATE 71 AT US ROUTE 68...MELVIN AND LUMBERTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3943 8398 3955 8396 3956 8378 3955 8367
      3936 8368
TIME...MOT...LOC 2006Z 272DEG 30KT 3949 8389 

HAIL...<.75IN
WIND...60MPH
 
$$

HAINES
303 
WWUS51 KILN 162017
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
417 PM EDT TUE AUG 16 2016

OHC027-162030-
/O.CON.KILN.SV.W.0153.000000T0000Z-160816T2030Z/
CLINTON OH-
417 PM EDT TUE AUG 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHWESTERN CLINTON COUNTY...

AT 417 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILMINGTON...
MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WILMINGTON...PORT WILLIAM...NEW ANTIOCH...OGDEN...REESVILLE...
BURTONVILLE...BLOOMINGTON...INTERSTATE 71 AT US ROUTE 68 AND MELVIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3942 8392 3954 8386 3956 8378 3955 8367
      3936 8368
TIME...MOT...LOC 2017Z 272DEG 30KT 3949 8377 

HAIL...<.75IN
WIND...60MPH
 
$$

HAINES
700 
WWUS51 KILN 162022
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
422 PM EDT TUE AUG 16 2016

OHC027-162032-
/O.EXP.KILN.SV.W.0153.000000T0000Z-160816T2030Z/
CLINTON OH-
422 PM EDT TUE AUG 16 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLINTON COUNTY
WILL EXPIRE AT 430 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3942 8392 3954 8386 3956 8378 3955 8367
      3936 8368
TIME...MOT...LOC 2020Z 272DEG 30KT 3949 8377 

$$

HAINES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 3:39 PM EDT, 18 minutes earlier.

Area forecast discussion, Aug 16, 3:39 PM EDT, 18 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
339 PM EDT TUE AUG 16 2016

.SYNOPSIS...
Sfc low pressure continues to lift northeast through the Great
Lakes region into southern Canada. A trailing weak cold front
will slowly push through the area today through tonight. The front
will wash out across southern parts of the area early Wednesday as
another weak midlevel wave/disturbance moves along the remnant
boundary. As high pressure settles into the Ohio Valley region by
Thursday, drier conditions are expected for the end of the
workweek. Another cold front will approach the Ohio Valley this
weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
Scattered showers and storms have developed along a pre-frontal
convergence axis and will continue to move northeast across the
area through the afternoon/evening. RAP mesoanalysis currently
shows MLCAPE of up to 1000j/kg across the eastern half of the FA.
This, combined with modest low-level shear will support a
marginally severe environment through the late afternoon hours as
clusters of storms move ENE. However, expect that storm
intensity/coverage will wane towards 00z as best forcing moves E
of FA and instby decreases.

PWATs near 2 inches will support locally heavy downpours in
strongest storms. However, quick storm motion should limit flash
flooding threat.

After evening convection begins to wane, expect there may be a
brief lull in precipitation during the early overnight hours.
However, recent HRRR runs continue to hint at a surge of moisture
from the southwest through the overnight hours, so kept chance
PoPs through 09z. Have bumped up PoPs for very early Wednesday
morning to account for precipitation associated with a weak wave
that will ride along the diffuse frontal boundary during the first
half of the day on Wednesday. Expect best coverage to be in the
Tri-State area of SW Ohio, SE Indiana, and northern KY early, then
spreading eastward later in the day. Nevertheless, recent trends
suggest a wet Wednesday for the southern third of the FA.

Temperatures late this afternoon will range from the mid 70s in
the northwest to the mid 80s in the southeast. Low temperatures
tonight will range from the upper 60s in the northwest to the
lower 70s in the southeast.

&&

.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
As the weak wave rides along the remnant boundary stretched across
southern parts of the FA, precipitation will spread E thru the
day. Expect focus of activity to be across southern half of FA
before moving E of area by the evening. Drier conditions are
expected to filter in Wednesday night as high pressure begins to
settle into the region. However, do expect humid conditions to
persist even as precipitation comes to an end.

High temperatures on Wednesday will vary quite a bit across the
region. Expecting an atypical temperature pattern on Wednesday as
clouds and precipitation will keep the south cooler than the
north. Highs will top out in the lower/mid 80s in the north and
upper 70s/near 80 in the south.

Drier conditions will return to the area Wednesday night as
subsidence in wake of weak wave settles into the region and
slightly drier air pushes into area. Temperatures will bottom out
near 70 area-wide.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Although can not rule out an isolated thunderstorm, have opted to
keep Friday dry with mid level ridge building over the region
ahead of long wave trof. Better threat for showers and
thunderstorms returns Saturday as long wave trof and associated
surface cold front approach from the west. Have continued high
chance pops late Saturday/early Sunday with the passage of a cold
front.

Surface high pressure to build in early next week, providing dry
weather and cooler temperatures.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Scattered showers and thunderstorms have been becoming more
numerous along and southeast of the I-71 corridor early this
afternoon. This area has been able to destabilize more this
afternoon and expect to see a continued increase in coverage
over the next couple of hours. The TAF sites will be on the
northwestern edge of this better coverage so will generally
handle with a VCTS and tempo group for thunder the rest of the
afternoon.

Otherwise, the frontal boundary off to our northwest will continue
to work its way slowly southeast into our area overnight and
begin to wash out. This could keep some occasional shower
activity going into the overnight hours, especially later tonight
into Wednesday morning as a secondary wave rides up along the
boundary. Meanwhile, models are in general agreement showing quite
a bit of low level moisture overnight. As a result, will allow for
MVFR cigs trending toward IFR late tonight into Wednesday morning.

OUTLOOK...Thunderstorms possible Saturday afternoon into Saturday
night.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...KC
NEAR TERM...KC
SHORT TERM...KC
LONG TERM...Hatzos
AVIATION...JGL
Hazardous weather outlook, Aug 16, 5:00 AM EDT, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
500 AM EDT TUE AUG 16 2016

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-170900-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
500 AM EDT TUE AUG 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG A WEAKENING COLD
FRONT TODAY, STRENGTHENING IN THE AFTERNOON. THESE STORMS WILL
CONTAIN VERY HEAVY RAINFALL AND AN INCREASED THREAT FOR FLOODING,
AS WELL AS A CHANCE FOR DAMAGING WINDS IN A FEW ISOLATED SPOTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 16, 11:10 AM EDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1110 AM EDT TUE AUG 16 2016

OHZ060-161545-
PREBLE OH-
1110 AM EDT TUE AUG 16 2016

...A SHOWER WITH GUSTY WINDS WILL AFFECT PREBLE COUNTY UNTIL 1145 AM
EDT...

AT 1110 AM EDT...RADAR INDICATED A SHOWER NEAR EATON...MOVING EAST AT
35 MPH.

HAZARDS INCLUDE...
WINDS TO 45 MPH...

LOCATIONS IMPACTED INCLUDE...
EATON...CAMDEN...LEWISBURG...NEW PARIS...WEST ALEXANDRIA...
ELDORADO...VERONA...WEST MANCHESTER...SUGAR VALLEY...
LAKE LAKENGREN...WEST FLORENCE...MUTTONVILLE AND OKLAHOMA.

THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 1 AND 17.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3986 8480 3992 8461 3992 8449 3966 8448
      3964 8480
TIME...MOT...LOC 1510Z 250DEG 32KT 3975 8475

HATZOS
Local storm report, Aug 16, 1:23 PM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
123 PM EDT TUE AUG 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     SSE WILMINGTON          39.44N 83.83W
08/15/2016                   CLINTON            OH   LAW ENFORCEMENT

            LARGE TREE DOWN ON E SHORT ST. TIME ESTIMATED FROM RADAR.

0547 PM     TSTM WND DMG     1 E WILMINGTON          39.44N 83.82W
08/15/2016                   CLINTON            OH   PUBLIC

            TREE DOWN AT WILMINGTON COLLEGE. TIME ESTIMATED FROM
            RADAR.

&&

BAH
Special weather statement, Aug 16, 3:45 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
345 PM EDT TUE AUG 16 2016

OHZ062-071-072-162015-
GREENE OH-CLINTON OH-WARREN OH-
345 PM EDT TUE AUG 16 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN GREENE...
NORTHWESTERN CLINTON AND WARREN COUNTIES UNTIL 415 PM EDT...

AT 345 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR BEAVERCREEK TO NEAR LEBANON TO NEAR MASON...
MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
BEAVERCREEK...MASON...XENIA...LEBANON...BELLBROOK...BLANCHESTER...
CEDARVILLE...WAYNESVILLE...MORROW...KINGS ISLAND...WILBERFORCE...
SOUTH LEBANON...NEW JASPER...MAINEVILLE...CLARKSVILLE...
HARVEYSBURG...SPRING VALLEY...CORWIN...BUTLERVILLE AND ROXANNA.

THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 22 AND 50.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3941 8423 3958 8414 3958 8411 3964 8411
      3974 8406 3975 8375 3947 8387 3928 8401
      3931 8433
TIME...MOT...LOC 1945Z 252DEG 27KT 3970 8402 3943 8416 3932 8431

HAINES
Special weather statement, Aug 16, 3:50 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
350 PM EDT TUE AUG 16 2016

KYZ090>093-OHZ077-162015-
CAMPBELL KY-BOONE KY-KENTON KY-GALLATIN KY-HAMILTON OH-
350 PM EDT TUE AUG 16 2016

...A STRONG THUNDERSTORM WILL AFFECT CAMPBELL...SOUTHERN BOONE...
KENTON...EASTERN GALLATIN AND SOUTHEASTERN HAMILTON COUNTIES UNTIL
415 PM EDT...

AT 350 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR UNION...
MOVING NORTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
COVINGTON...FLORENCE...INDEPENDENCE...ERLANGER...FORT THOMAS...
EDGEWOOD...ALEXANDRIA...ELSMERE...FORT MITCHELL...HIGHLAND HEIGHTS...
TAYLOR MILL...FORT WRIGHT...WALTON...CRESTVIEW HILLS...
LAKESIDE PARK...FORESTVILLE...OAKBROOK...CLARYVILLE...
UNION AND WILDER.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-71 IN KENTUCKY BETWEEN MILE MARKERS 70 AND 77.
 I-75 IN KENTUCKY BETWEEN MILE MARKERS 169 AND 183.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3886 8479 3888 8479 3901 8468 3908 8431
      3903 8432 3884 8442 3880 8482 3883 8483
TIME...MOT...LOC 1950Z 241DEG 27KT 3893 8473

KC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 11:10 AM EDTSpecial Weather StatementILNPreble35 min
Aug 16, 3:45 PM EDTSpecial Weather StatementILNGreene, Warren30 min
Aug 16, 4:13 PM EDTSpecial Weather StatementILNClinton32 min
Aug 16, 4:37 PM EDTSpecial Weather StatementILNFayette38 min
Aug 16, 5:30 PM EDTSpecial Weather StatementILNPickaway30 min
Aug 16, 5:31 PM EDTSpecial Weather StatementILNFairfield, Hocking44 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.